# SDR QXEA200400166

- Difficulty date: February 18, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 5,129 hours, 3,941 cycles
- System (JASC): 5240 · Service Doors
- Part: Slide
- Condition: Defective
- Location: Service Door
- Part time: 5,129 hours, 3,941 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CREW REPORTS, UNABLE TO OPEN SERVICE DOOR.  THE HANDLE BINDS IN THE 12 O'CLOCK POSITION.  MAINTENANCE REMOVED THE SERVICE DOOR INNER PANEL AND REASSEMBLED THE UPLOCK STRUT INNER TO OUTER SLIDE ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
